# SDR ASAA0480475

- Difficulty date: June 13, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 59644202
- Part serial: ASA5RH
- Condition: Stuck
- Location: Cockpit
- Part time: 28,302 hours, 14,750 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - PREFLIGHT CHECK, FOUND RIGHT FIRST OFFICERS SLIDING CLEARVIEW WINDOW COULD NOT OPEN.  RESECURED UPPER CAM FOLLOWER IN TRACK.  WINDOW THEN OPERATED PROPERLY.  (M)
